Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ixel (milnacipran)

Posted by West on August 31, 2008, at 9:40:48

In reply to Re: Ixel (milnacipran) West, posted by Quintal on August 30, 2008, at 17:33:07

Yes, it seems even milnacipran is not without the weight gain side effect. I enjoyed this:

"While I am still morose bent on myself, but there are moments of joy and happiness. I am no longer obsessed by the most effective way of me "f*ck in the air" and it's not bad!"

From what i can tell it seems the most frequently reported side effects are flushing, hotness & sweating, dysuria,testicular pain & delayed ejaculation (men), as well as what sound like some of the usual ssri induced excessive 'normality'.

I actually quite enjoy reading bad translations- many of them have an odd poetry to them and seem to reveal interesting aspects about language, others are just plain incomprehensible. I am mildly curious to see if anyone could come up with a credible interpretation of this for example (my french doesn't even come close to basic):

"I am trouille a ploy, I visualize the situation and I glue in the skin of Rambo and I broke what caught me, it takes time, a daily mental work, finally realizes that the brain we return what he gives. I stopped radically any negative thought as soon as it pointed nose...

Result after 5 months, a few problems side effects but a sin to hell and everything has reptris correct."

!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:West thread:847800
URL: http://www.dr-bob.org/babble/20080822/msgs/849420.html